Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Depo shot, breast tenderness, slimy discharge, spotting, diarrhea, headache, dizziness post intercourse

Hello, I was on the depo shot but the day i was suppose to get it again i started have tendernedss in my breast , a week later i had what i believed to be slimy dischage then a day later i started spoting and had what i believe to be my period for three days. Now my boobs dont hurt anymore and I had sex last night and woke up this morning with slimy discharge when i wipe and my stomach was hurting and i had diaherra. do you know what could be the problem. also i should tell you my head hurts everyday and i feel dizzy all the time and sick like i have to throw up but i dont
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
These symptoms are all from withdrawl and not receiving the depoprovera shot. Depo suppresses your cycle and shen you go off it , you may begin to bleed and to experience hormonal symptoms. In addition, the sex you had was unprotected and there is chance of pregnancy. You do not note when that occurred. A pregnancy test is indicated to rule out pregnancy. Good luck.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor